# SDR USAA2011091500007

- Difficulty date: August 25, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N206UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- Aircraft time: 56,078 hours, 20,592 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N52131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - LEVEL 2 GALVANIC CORROSION ON UPPER CHORD OF INTERCOSTAL BETWEEN BS1361 TO BS 1377, RBL 425.  REPLACED UPPER CHORD OF INTERCOSTAL BETWEEN BS 1361 TO BS 1377, RBL 425 IAW B757 SRM SRM 51-40-02-0G.
